| Model Number |
DFW225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown/asked but unavailable.Date of event: unknown, not provided.Best estimate of date of event is between (b)(6)2022 and (b)(6) 2022.The device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to issues with bright lights, glare.The patient had difficulty reading, watching tv, and seeing road signs at night.There was no incision enlargement, vitrectomy, or sutures required.Another johnson & johnson lens, model diu225 20.0 diopter was implanted as a replacement.The patient is doing well with no reported complications.The suspect product is not being returned.No other information was provided.